Hey T-maggers. I’m 17 years old weighing 190 lbs. I have a question about the sagging look of my face. About a year and a half back I weighed in at 240 lbs, typical endormorph. I lost about 40 pounds in about 6 months. Ever since then my body for some reason is still very saggy and stretchy. I guess that’s where my face problem connects in. Whenever I take tribulus, (Tribex or another product Tribolan) my mood turns upside down. I’m feeling happier, my face firms up and the sagginess seems to improve a lot. Also, my over all body seems to firm up and look much more masculine. On the off days of tribulus i seem to feel very tired, less aggressive (I like aggression), and much more sagged. Can somebody tell me what my problem is and give me some answers? thanx…
Another thing I should mention, I recently had surgery done for my severe gyno (gynecomastia, enlargement of the male breast) and the scary thing is that even now it seems to be coming back!! AHHH HELLP
I would like to here about this also, can anyone help., BILL?
Sounds like your estrogen levels are high. When you take tribex your obviously stoking your natural t pathways. Try a bulking massive eating style for two weeks while taking tribex and make sure to get lots of salmon and good fats to kick your t into high gear. NO PROHORMONES